| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicated that foreign objects were found in the air water cylinder and in the air water tube.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.